# SDR IPXA2025041510432

- Difficulty date: April 15, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,219 hours, 17,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tensioner
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR DAMPER TENSIONER FOUND DISCONNECTED ON INBOARD END. VERIFIED RIG PIN REMOVED, SPRING TENSIONER ASSY AND ATTACHMENT BOLT INSTALLED AND SECURED IAW AMM 52-10-14. OPS CHK GOOD.
